Discussions By Condition: I cannot get a diagnosis.

Please help.. need advice.

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • February 20, 2011
  • 03:30 AM

am a 38 year old male and for the past 5 months I have been having attacks where my face, ears, chest, neck, and slightly hands/arms will turn red and feel hot to the touch. I feel like I have a fever and am giving off tons of heat but I am not sick. This is now my "normal" condition and only goes from bad to worse. Additional symptoms are constantly bloodshot eyes and stomach acid. This will usually get worse after I eat and certainly I have found anything with niacin in it inflames my skin really bad. If I take Claritin I "feel" like the symptoms subside a lot but never completely go away.
I have been to an allergy doc and taken the tests. I am slightly allergic to the 2 cats that I live with and slightly allergic to a few foods. For the last three years I get seasonal allergies to the plant life in my area, with the normal runny nose, sneezing, etc. but prior to this I have never had any allergy.

Does this skin inflammation sound like an allergy? Or something worse that it causing it? My primary care physician doesn't know (he says unless I have other symptoms he can't help) and he won't send me for any additional testing. What about hormones? Serotonin? I have had my basic blood checked (kidneys, heart, liver, and everything comes back ok).

Is it possibly to check for histamine levels in the blood?

Please, I am getting desperate and trying not to be afraid.


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?